Discussions that mention pravachol

High & Low Blood Pressure board


In the anecdotal category, I'll offer my experience with magnesium supplements.

My other medication cosnsits of a 5mg / 20mg CCB / ACE combo and 20mg of pravachol.

About 5 months ago, I decided I "needed" to add magnesium to my diet and did so in the form of a cal / mag supplement in a 1000 / 500 mg dose. I've stopped taking this stuff 3 times since I bought it, because of some serious fatigue / lethargy that would set in after I took it. This was particularly noticeable for me because I get up at 5am to run about 4.9 miles. On most days, I have a "reluctance" to get going but in the last few days, after resuming the magnesium, I felt some distinct fatigue.

I didn't take it yesterday and this morning, feel much better. I guess I would resume taking it prior to now becuase after the effects would wear off, I'd start to believe it was something else and that a supplement couldn't possibly be causing me any grief. Whether true in the scientific realm or not, I'm ready to swear off the supplement or at least study whether it's possible the reaction is due to the combination with other meds.